# SDR AWXA200700865

- Difficulty date: July 10, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 30,071 hours, 11,519 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218820400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC-6 CHECK - CORROSION ON CABIN FLOORBEAM, BS 3257/FR 68 + 2" , +Y1162.  REPLACED CABIN FLOORBEAM, BS 3207/FR 67 - BS 3310/FR 69, +Y1162 IAW A320 SRM 51-72-11.
